# SDR ASAA2017091721945

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 33,060 hours, 9,904 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 3803
- Condition: Failed
- Location: Fueling Panel
- Part time: 46,058 hours, 14,603 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED CENTER TANK REFUEL INDICATOR DISPLAYS INCORRECTLY WHEN TEST SWITCH PRESSED.  ACFT GROUNDED.  REMOVED AND REPLACED THE CENTER REFUELING INDICATOR IAW AMM 28-41-61. OPS CHECKED GOOD.
